# SDR SWAA097074

- Difficulty date: November 7, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 33,607 hours, 19,450 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CK, FOUND R2 DOOR EVAC SLIDE PRESS INDICATOR OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MT.
